# SDR AALA20100307TUL06

- Difficulty date: March 5, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N7535A
- Make and model: Doug DC-9-82
- Aircraft serial: 49989
- Aircraft time: 56,486 hours, 29,123 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL CRACK IN PRESSURE DECK UNDER FUEL SHROUD SHIELD SUPPORT CLIP.  REPAIRED CRACK PER SRM 53-01 FIGURE 2 SHEET 3.
